# SDR CALA2025102410499

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N61882
- Make and model: Boeing 737924ER
- Aircraft serial: 42201
- Aircraft time: 33,401 hours, 12,232 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632921461
- Part serial: 3943
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 12,569 hours, 5,329 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED TRIP OFF LIGHT ILLUMINATED REPEAT WRITE UP.  NR 1 ENG HIGH STAGE REGULATOR (HSR) FAIL HEALTH CHECK TEST REGULATOR,   REMOVED N REPLACED HI STAGE REGULATOR REF AMM 36-11-07 OPS CHECKS GOOD.   PERFORMED HEALTH CHECK FOR 1 ENG, FOUND BLEED AIR REGULATOR (BAR) HAVE A BLEED AIR LEAK REGULATOR,  REMOVED AND REPLACED BLEED AIR REGULATOR REF AMM 36-11-03/401. ENGINE IDLE LEAK CHECK. OPS CHECK GOOD. PERFORMED HEALTH CHECK FOR 1 ENG P, FOUND PRECOOLER VALVE HAVE A BLEED AIR LEAK.  REMOVED AND REPLACED #1 ENG PRECOOLER CONTROL VALVE REFERENCE: TASK 36-12-02-400-801 . PARA A TO F, UP TO TEST INSTALLATION .  PERFORMED OPS CHECK GOOD.
